Dirichlet problems for the p-Laplacian with a convection term

  1. Jorge José García Melián 1
  2. José Claudio Sabina de Lis 1
  3. Peter Takác 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 University of Rostock
    info

    University of Rostock

    Rostock, Alemania

    ROR https://ror.org/03zdwsf69

Journal:
Revista matemática complutense

ISSN: 1139-1138

Year of publication: 2017

Volume: 30

Issue: 2

Pages: 313-334

Type: Article

DOI: 10.1007/S13163-017-0227-4 DIALNET GOOGLE SCHOLAR